# SDR QMLA2013091213129

- Difficulty date: September 12, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N101VU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9039
- Aircraft time: 5,803 hours, 19,012 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: DIN6533808096T
- Condition: Broken
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MECHANICS PREFLIGHT, AIRWORTHINESS CHECK, HORIZONTAL STABILIZER THROUGH BOLT FOUND BROKEN.  R & R BOLT. INSPECTED BUSHING AND SURROUNDING AREA.  NO DEFECTS NOTED. THIS ACFT HAS BEEN RETURNED TO SERVICE FOLLOWING THE INSTALLATION OF A REPLACEMENT SERVICEABLE NEW BOLT.
